# SDR SWAA2023060144015

- Difficulty date: May 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD THRUST REVERSE ON PANEL UPPER AREA RT ENGINE 2023-295411<[01] REPLACED ACCESS PANEL FAIRING INBOARD THRUST REVERSE UPPER AREA RT ENGINE IAW B737-700 AMM 78-31-09-010-801-F00 AND IAW B737-700 AMM 78-31-09-420-801-F00. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ACCESS PANEL FAIRING INBOARD THRUST REVERSE UPPER AREA RT ENGINE IAW B737-700 AMM 78-31-09-010-801-F00 AND IAW B737-700 AMM 78-31-09-420-801-F00. SEE INDIVIDUAL SIGN OFF BELOW.
